# SDR CA051031002

- Difficulty date: October 29, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 767375
- Engine: Ge CF680C2B6F
- System (JASC): 5241 · Galley Doors
- Part: Striker
- Part number: AR47013
- Condition: Burned
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) FAULT:  STRONG RUBBER BURNING SMELL FIRST NOTICED IN FWD GALLEY THEN IN COCKPIT.  AUTH  NR175945 FOUND FLT DECK DOOR ELEC LOCK ACT BURNNED.  LOCK ACT ELECT CONNECTORS REMOVED AND STOWED, C/B PULLED AND COLLARED.  (RUNOUT DATE10/31/2005).
